# SDR HNAA0500028

- Difficulty date: March 23, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 51,127 hours, 56,674 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Speed Sense
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RT AC BUSS LIGHT ILLUMINATED IN FLT WITH ASSOCIATED RT TRU, RIGHT ELEVATOR HEAT AND RIGHT STALL WARNING.  REMOVED AND REPLACED CONNECTOR 2421-P6 AT A/C CONTACTOR BOX, REPLACED WIRES 2022B22, 2023B22, 2021B22, 2024B22, 10024G22, 10023G22, 10022G22, 10021M22, 20015G22, 20045C22, 20044C22, 20043C22, 2442-2009D2, 20011B22, 20010B22 NO FIX, PROBLEM RETURNED ON 25 MARCH 2005.  R & R RT AC GENERATOR AND GCU NO FIX PROBLEM RETURNED 02 APRIL 2005.  REPAIRED SPEED SENSE WIRES NEAR RT AC CONTACTOR BOX.  OPS CHECK GOOD
